Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Sequences of independent Walsh functions in BMO
Samara State University.
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083
Samara State University.
2013 (English)In: Siberian mathematical journal, ISSN 0037-4466, E-ISSN 1573-9260, Vol. 54, no 2, p. 205-211Article in journal (Refereed) Published
Abstract [en]

Under examination are the sequences of independent Walsh functions in the space of functions of bounded mean oscillation. We study geometric properties of the subspaces spanned by the sequences; in particular, some necessary and sufficient conditions are found for such a subspace to be complemented

Place, publisher, year, edition, pages
2013. Vol. 54, no 2, p. 205-211
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-16088DOI: 10.1134/S0037446613020031ISI: 000317992800003Scopus ID: 2-s2.0-84876455617Local ID: fac8d559-a81e-4f7a-a4f5-c24af799ad9dOAI: oai:DiVA.org:ltu-16088DiVA, id: diva2:989064
Note
Validerad; 2013; 20130429 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved

Open Access in DiVA

fulltext(138 kB)18 downloads
File information
File name FULLTEXT01.pdfFile size 138 kBChecksum SHA-512
cb17662eaa1a2ac5dea4d3332abe09eb41c75d6adda5842628ff69fd5a47e2f87b0d028f1ab39bded46f65a0fbfcd9f158d4a8e80769c8789f1c545a64477983
Type fulltextMimetype application/pdf
fulltext(424 kB)4 downloads
File information
File name FULLTEXT02.pdfFile size 424 kBChecksum SHA-512
45559a29366d88751086286990142559d78cc1414f409065062c711b0cb7360b07ac8f926120a5bcec3846c061b6119f75a4f25d7c735db1ddd61b69d87348b7
Type fulltextMimetype application/pdf

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Siberian mathematical journal
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 22 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 41 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf